# SDR MZZA99012

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION AT AIR ASIA, CRACK WAS FOUND ON WING CENTER SECTION REAR SPAR WEB AT WL 185 FROM RBBL 2 TO RBBL 4.  THE WING CENTER SECTION REAR SPAR WEB CRACK END WAS STOP DRILLED AND REPAIRED PER EA 5750-01843 OP 3.  (M)
